My girlfriend and I had unprotected intercourse a week ago without ejaculation, but being concerned something might have slipped through, she took plan b the next day. Still thinking she was under the effect of it, we had sex again as well as the following day, both without ejaculation. However, she immediately began another regiment of plan b out of concern. Six days after, we once more had unprotected intercourse with no ejaculation, and she took another plan b the next day. However, she had also decided to take a urinary pregnancy test which came out positive. I am in disbelief that she would test positive just one week after the first incident, but the test said she was. She has had irregular periods before, but they have been fairly regular recently and by her calculation, she's just past due. After all this, what are my chances that she is pregnant and that the test is believable?
I did the exact same thing although my taking of the morning after pills were a little further apart than your girlfriend's. I took it 3 times within 2 months because I was paranoid. I had 3 days of spotting about a week after each instance, and I have not had my true period in the last two months. My test results have indicated negative. What will the hormones do? now i'm worried they will have effected my test results.
Okay, correct me if I'm wrong of course..but.. doesnt plan b work by forcing female hormones into your system to speed up the cycle to flush out anything that got in within the last 72 hours? ...and ... a pregnancy test measures the amount of hormones... if you're lacking hormones it shows pregnant and if you've got the hormones showing up, you're not pregnant. so..if you take plan b all those (stupid stupid) times.. the test STILL coming back negative..is probably... negative?
I would think that if it came back positive you should be worried it was effected by plan b. Not the other way around.
Anyone out there who knows for sure please correct me lol - this is just my thinking, and I AM tired - simply for the fact, I took plan b today, like ONE drop of pink on the toilet paper...and my tummy is REALLY cramping and I'm very sick/dizzy (first time taking it..first pregnancy if thats what it is and I took the pills the right way)
Can someone help me? I had my last period fourth of july weekend and a few days after i got off of my period me and my boyfriend had unprotected sex. I took plan b the next day and I had spotting on and off up untill now. I have not got my period yet nor do I feel any cramping or breast tenderness like I allways the week leading up to my period. I am worried ... Could I be pregnant???